Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure

Hou, BY and Zhang, YZ (1987) Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure. Journal of Mathematical Physics, 28 8: 1709-1715. doi:10.1063/1.527480

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ254837_OA.pdf Full text (open access) application/pdf 787.11KB 0

Author Hou, BY
Zhang, YZ
Title Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1987-08-01
Sub-type Article (original research)
DOI 10.1063/1.527480
Open Access Status File (Publisher version)
Volume 28
Issue 8
Start page 1709
End page 1715
Total pages 7
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 21:56:09 EST by System User on behalf of Learning and Research Services (UQ Library)